標題: Generalized inferences on the common mean of several normal populations
作者: Lin, SH
Lee, JC
統計學研究所
資訊管理與財務金融系 註:原資管所+財金所
Institute of Statistics
Department of Information Management and Finance
關鍵字: coverage probability;expected length;generalized pivotal quantity;generalized test variable;Graybill-Deal estimator;power
公開日期: 1-十月-2005
摘要: The hypothesis testing and interval estimation are considered for the common mean of several normal populations when the variances are unknown and possibly unequal. A new generalized pivotal is proposed based on the best linear unbiased estimator of the common mean and the generalized inference. An exact confidence interval for the common mean is also derived. The generalized confidence interval is illustrated with two numerical examples. The merits of the proposed method are numerically compared with those of the existing methods with respect to their expected lengths, coverage probabilities and powers under different scenarios. (c) 2004 Published by Elsevier B.V.
URI: http://dx.doi.org/10.1016/j.jspi.2004.02.018
http://hdl.handle.net/11536/13228
ISSN: 0378-3758
DOI: 10.1016/j.jspi.2004.02.018
期刊: JOURNAL OF STATISTICAL PLANNING AND INFERENCE
Volume: 134
Issue: 2
起始頁: 568
結束頁: 582
顯示於類別:期刊論文


文件中的檔案:

  1. 000230806000016.pdf